# SDR AALA202103299046

- Difficulty date: March 27, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 14,589 hours, 5,873 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD PIT FLOOR PANEL 120DF IS CRACKED. FABRICATED AND INSTALLED NEW FLOOR PANEL IAW B737-NG AMM 51-21-41 AND 51-21-72.
